Updated 7 months ago

Norwegian Spirit East Asia Cruise

1.848€

About this cruise

在东亚乘坐挪威精神号邮轮进行为期12天的邮轮之旅。从基隆出发,前往韩国仁川。在旅程中,您将有机会探索台湾、日本和韩国等多个迷人目的地。

Cabin Prices

The cruise price at the top of the page (1.848€) is listed for the accommodation of one person in a double cabin. To get the total cabin cost, multiply this price by two. All subsequent prices are listed for the entire cabin and do not require additional multiplication.

All prices presented on this website are approximate and do not constitute a public offer. For precise price information, please contact the service provider.

Single Cabin Price

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
02/03/2025 - 13/03/2025 3.000€ 3.860€ 6.190€ 15.400€

Double Cabin Price

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
02/03/2025 - 13/03/2025 3.700€ 4.660€ 7.250€ 15.730€

Cabin Price for Two Adults with One Child

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
02/03/2025 - 13/03/2025 4.380€ 5.340€ 7.930€ 16.410€

Cabin Price for Two Adults with Two Children

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
02/03/2025 - 13/03/2025 5.070€ 6.030€ 8.620€ 17.100€

Cruise Route

Day 1: Keelung (Taipei), Taiwan. Departure time: 17:00. Keelung is a harbor city in northern Taiwan. One of the attractions in Keelung is the.

Day 2: Naha (Okinawa), Japan. Arrival time: 12:30. Departure time: 20:00. Duration of port stay: 7 hours 30 minutes. Naha is a vibrant city that proudly looks back on its past. Even between the department stores and boutiques of Kokusai-dori (International Street), all kinds of Okinawan specialties such as lacquerware, te.

Day 3: Sea day.

Day 4: Kyoto (Honshu), Japan. Arrival time: 07:00. Departure time: 23:59. Duration of port stay: 16 hours 59 minutes. Kyoto, located on the island of Honshū in Japan, is a city of rich cultural heritage and historical i.

Day 5: Wakayama (Honshu), Japan. Arrival time: 07:00. Departure time: 16:00. Duration of port stay: 9 hours. Wakayama is a charming city located on the Honshu island of Japan. Surrounded by stunning natu.

Day 6: Shimizu (Honshu), Japan. Arrival time: 09:00. Departure time: 18:00. Duration of port stay: 9 hours. Shimizu is a city in the Sunto District of Shizuoka Prefecture and is popular for it.

Day 7: Yokohama (Honshu), Japan. Arrival time: 07:00. With a population of 3.4 million, Yokohama, located on the west coast of Tokyo Bay, is the second largest city in Japan and the capital of Ka.

Day 8: Yokohama (Honshu), Japan. Departure time: 16:00. With a population of 3.4 million, Yokohama, located on the west coast of Tokyo Bay, is the second largest city in Japan and the capital of Ka.

Day 9: Sea day.

Day 10: Nagasaki (Kyushu), Japan. Arrival time: 07:00. Departure time: 17:00. Duration of port stay: 10 hours. Nagasaki is the only city in Japan with European influence, as only a few settlements were allowed here during the country`s 300 years of isolation. The city is located at the end of a bay between.

Day 11: Jeju, South Korea. Arrival time: 07:00. Departure time: 15:00. Duration of port stay: 8 hours. The subtropical volcanic island is the largest and most beautiful South Korean island, located in the Korea Strait.

Day 12: Incheon (Seoul), South Korea. Arrival time: 07:00. The city of Incheon impresses with the country`s second largest port and numerous sights. The landmark of the city is the Incheon Bridge, which connects the Songdo district with the international airport over a distance of 21 kilometers. Nat.